Your search returned 21 results. Subscribe to this search

|
1. Bayesian statistics : A Review [Book]

by Lindley, D.V.

Material type: book Book Publisher: Pennsylvania Society for Industrial and Applied Mathematics 1972Availability: Items available for loan: [Call number: 519.226 LIN-B] (1).

2. Mathematical Reviews : Vol. 17 (1), 1956 [Bound Journal]

by Boas, R.P. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics 1956Availability: Items available for loan: [Call number: BOA] (1).

3. Mathematical Reviews : Vol. 17 (4), 1956 [Bound Journal]

by Boas, R.P. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics 1956Availability: Items available for loan: [Call number: BOA] (1).

4. Mathematical Reviews : Vol. 18 (6), 1957 [Bound Journal]

by Boas, R.P. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics 1957Availability: Items available for loan: [Call number: BOA] (1).

5. Mathematical Reviews : Vol. 19 , 1958 [Bound Journal]

by Boas, R.P. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics Availability: Items available for loan: (1).

6. Mathematical Reviews : Vol. 19 (Jan-June), 1958 [Bound Journal]

by Boas, R.P. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics Availability: Items available for loan: (1).

7. Mathematical Reviews : Vol. 19 (July-Dec), 1958 [Bound Journal]

by Boas, R.P. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics Availability: Items available for loan: (1).

8. Mathematical Reviews : Vol. 20 (1-6), 1959 [Bound Journal]

by Boas, R.P. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics Availability: Items available for loan: (1).

9. Mathematical Reviews : Vol. 20 (7-11), 1959 [Bound Journal]

by Boas, R.P. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics Availability: Items available for loan: (1).

10. Mathematical Reviews : Vol. 21 (1), 1960 [Bound Journal]

by Dool, J.L. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics Availability: Items available for loan: [Call number: DOO] (1).

11. Mathematical Reviews : Vol. 21 (6), 1960 [Bound Journal]

by Dool, J.L. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics Availability: Items available for loan: [Call number: DOO] (1).

12. Mathematical theories of populations : Demographics genetics and epidemics : Vol-20 [Book]

by Hoppensteadt, F.

Material type: book Book Publisher: Pennsylvania Society for Industrial and Applied Mathematics 1975Availability: Items available for loan: [Call number: 312:575 HOP-M] (1).

13. Mathematics of genetic diversity

by Kingman, J.F.C.

Material type: book Book Publisher: Philadelphia Society for Industrial and Applied Mathematics 1980Availability: Items available for loan: [Call number: 57.087.1 KIN-M] (1).

14. SIAM Journal on Algebraic and Discrete Methods: Vol. 6 (3-4), 1985 [Bound Journal]

by Meyer, C.D. (Ed).

Material type: serial Continuing resource; Type of continuing resource: Publisher: Pennsylvania Society for Industrial and Applied Mathematics 1985Availability: Items available for loan: [Call number: MEY] (1).

15. SIAM Journal on Algebraic and Discrete Methods : Vol. 5 (1-4), 1984 [Bound Journal]

by Meyer, C.D. (Ed).

Material type: serial Continuing resource; Type of continuing resource: Publisher: Pennsylvania Society for Industrial and Applied Mathematics 1994Availability: Items available for loan: [Call number: MEY] (1).

16. SIAM Journal on Algebraic and Discrete Methods : Vol. 6 (1-2), 1985 [Bound Journal]

by Meyer, C.D. (Ed).

Material type: serial Continuing resource; Type of continuing resource: Publisher: Pennsylvania Society for Industrial and Applied Mathematics 1995Availability: Items available for loan: [Call number: MEY] (1).

17. SIAM Theory of Probability and Its Application : Vol. 30 (1-4), 1985 [Bound Journal]

by Brunswick, N.A. (Ed).

Material type: serial Continuing resource; Type of continuing resource: Publisher: USA Society for Industrial and Applied Mathematics 1985Availability: Items available for loan: [Call number: BRU] (1).

18. SIAM Theory of Probability and its application : Vol. 22 , 1977 [Bound Journal]

by Brunswick, N.A. (Ed).

Material type: book Book Publisher: New York Society for Industrial and Applied Mathematics 1977Availability: Items available for loan: [Call number: BRU] (1).

19. SIAM Theory of Probability and Its Application : Vol. 31 (1-2), 1987 [Bound Journal]

by Brunswick, N.A. (Ed).

Material type: serial Continuing resource; Type of continuing resource: Publisher: USA Society for Industrial and Applied Mathematics 1987Availability: Items available for loan: [Call number: BRU] (1).

20. Some limit theorems in statistics [Book]

by Bahadur, R.R.

Material type: book Book Publisher: Pennsylvania Society for Industrial and Applied Mathematics 1971Availability: Items available for loan: [Call number: 519.214 BAH-S] (1).

Jivesna TechContact Us
ICAR-Indian Agricultural Statistics Research Institute
Library Avenue, Pusa Road, New Delhi-110012
Tel Nos: +91-11-25847121-24, 25841254(PBX), Fax: +91-11-25841564
Email: library.iasri@icar.gov.in ; Website: http://iasri.res.in/